Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/58317
Title: Semismooth Newton methods for shape-preserving interpolation, option price and semi-infinite programs
Authors: Qi, LQ 
Issue Date: 2004
Publisher: Kluwer Academic Publisher
Source: In F Giannessi & A Maugeri (Eds.), Variational Analysis and Applications, Erice, Sicily, Italy, June 20 - July 1, 2003, p. 905-919. Nowell, MA. USA : Kluwer Academic Publisher, 2004 How to cite?
URI: http://hdl.handle.net/10397/58317
Appears in Collections:Conference Paper

Show full item record

Page view(s)

15
Last Week
0
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.